- March 13, 2013 at 10:55 pm #100613
I posted a couple days ago about this, probiotic. I know megaflora is on the protocol, but I have been taking it, and I feel it is just making me constipated and bloated. This week I have been good because I want to get better.
I decided to order the hmf neuro hoping it is better, or I have thought about going back to renew life one I had I took off and on, even though before treatment; it was a lower one, but maybe I can try to increase it slowly, and double the dose.
However, renew life doesn’t say whether it has dds-1. Thoughts? recommendations?
This is the one my doctor prescribed, but felt it would not be beneficial, and I didn’t like it, low strength.
I am looking forward to the hmf neuro one; for some odd reason; I feel it will really help.March 14, 2013 at 12:21 am #100619
rasterParticipantTopics: 104Replies: 6821
Even though the HMF neuro has a low count, I feel it is very effective for what it is. You can also purchase the powder which you could potentially use to increase the potency or cfu amount you ingest.
If I were to go back to the renew life stuff, I would look at the high count probiotics they have such as the 80, 100, or 150 billion cfu stuff. This is one thing that seperates them from the other brands is the high count products. Another plus is that their products are stable without refrigeration if you travel.
Dvjorge mentioned a few other strains earlier in the week that sound effective as well. I might try those in time.
-rasterMarch 14, 2013 at 1:30 am #100622
Thanks raster, going to wait on the neuro, meantime, double up on the one I have, which will prob go through quick, then I’ll prob. have the hmf. Then, I thought maybe if I can tolerate, looking at the 80 billion renew life one.
I’ll have to look for the strains dvjorge mentioned; do you remember what he said?March 14, 2013 at 4:40 am #100644
shayfoMemberTopics: 18Replies: 668
Keep in mind that probiotics cause die-off. I got really sleepy and bloated when I started probiotics, but it eventually cleared up. I feel a difference when I increase the dosage, too.March 14, 2013 at 8:19 am #100653
shayfo;39147 wrote: Keep in mind that probiotics cause die-off. I got really sleepy and bloated when I started probiotics, but it eventually cleared up. I feel a difference when I increase the dosage, too.
yeah, I know it can cause die-off; I have been taking it now for almost a couple weeks, was trying to give it a month. Tonight I tripled up on renew life. I am not giving up, and might come back to it; prob. is a good probiotic. Maybe I just need to go a little slower and with the fungals I am taking, but I have had a hard time functioning this week. It’s funny, I can feel okay one minute and not the other. I have noticed my sinuses are cleared up this week. =)
You must be logged in to reply to this topic.